Dense graph limits under respondent-driven sampling

Athreya, Siva ; Rollin, Adrian (2016) Dense graph limits under respondent-driven sampling The Annals of Applied Probability, 26 (4). pp. 2193-2210. ISSN 1050-5164

Full text not available from this repository.

Related URL:


We consider certain respondent-driven sampling procedures on dense graphs. We show that if the sequence of the vertex-sets is ergodic then the limiting graph can be expressed in terms of the original dense graph via a transformation related to the invariant measure of the ergodic sequence. For specific sampling procedures, we describe the transformation explicitly.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
ID Code:99911
Deposited On:12 Feb 2018 12:16
Last Modified:12 Feb 2018 12:16

Repository Staff Only: item control page